# SDR ABXA9701912

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754473IN
- Condition: Cracked
- Location: Bs 440-460
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 TO 460 STR 31L SPLICE FITTING IS CRACKED.  REPLACED SPLICE FITTING PER SRM 53-1-0 AND 51-1-20.
